# SDR DALA2014122506793

- Difficulty date: December 22, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULKHEAD STIFFENER LONGERON 14R, BS 1338.  STIFFENER REPLACED IAW SRM 51-3-5, 51-10-4  AND 51-10-3, PAR 14 AND 21.
